Tornadoes · United States · Indiana · 2026
EF0 tornado, Carlisle to Paxton, Indiana, February 19, 2026
From Carlisle to Paxton, this EF0 tornado ran 4.1 miles across Sullivan County on February 19, 2026, touching down at 5:52 PM EST and reaching 300 yards wide. It killed nobody.
Preliminary. This is NWS IND's damage survey, filed in the Damage Assessment Toolkit as SullivanTornado2026. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The survey
- Rating, as surveyed
- EF0, preliminary
- Date
- February 19, 2026
- Touchdown
- 5:52 PM EST (22:52 UTC)
- Lifted
- 5:59 PM EST (22:59 UTC)
- On the ground
- 7 minutes
- Path length
- 4.1 miles (6.6 km)
- Path width
- 300 yards (274 m)
- Deaths
- 0
- Injuries
- 0
- County
- Sullivan County
- Touchdown point
- 38.994, -87.436
- Lift-off point
- 39.013, -87.366
- Highest wind the damage implies
- 85 mph
- Surveyed by
- NWS IND
- The office's name for it
- SullivanTornado2026
- Survey last edited
- February 20, 2026
- Record number
- None yet. SPC numbers 2026 in the spring of 2027.
What the survey found
The tornado initially touched down west of the Wabash River in Crawford County, Illinois, before lifting and then crossing the river into southwestern Sullivan County near State Road 58. The tornado appeared to frequently come in contact with the ground at a few locations east of State Road 58 but never remained in contact with the ground for a long distance, but it demonstrated damage that reflects high-end EF0 or around 80 mph. The tornado maintained EF-0 intensity as it moved east-northeast through agricultural land, snapping a mix of large hardwood and softwood trees before lifting from Sullivan County.
Damage was observed just northwest of Carlisle, where several small outbuildings sustained major damage. In this location, wind speeds were estimated at 80 mph, consistent with EF-0 intensity.
The tornado continued across US-41 just south of Paxton, where an additional outbuilding was completely destroyed along with a neighboring home that had several large trees knocked over and snapped. This is where the strongest damage was found where wind speeds were estimated to be upwards of 85 mph. The storm survey estimates that the width of the tree damage spanned around 300 yards in an adjacent field. The circulation began to weaken and lift with just some minor tree damage to the northeast before lifting completely into the Greene County line.
The National Weather Service would like to thank Sullivan County Emergency Management and local first responders for their assistance during this survey.
Written by NWS IND in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.
The damage survey
25 damage points were recorded along this path by NWS ILX and NWS IND, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 87 mph.
- Mentioned no visible tornado when she was watching it but barn nearby was turned and noticed some tree damage by the barn. So could have been close to starting here
- Shingles missing on north side and part of facia board pulled down on east side. Across the street parts of old shingles missing
- Could have been small areas of potential very low end EF1 damage in this area but it was very limited and kept damage at high end EF0.
- Very old barn that collapsed with little to no path between this damage and the damage to the southwest so leaving this as thunderstorm wind damage.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A strengthening storm system lifted through the Middle Mississippi Valley on the 19th, dragging its warm frontal zone northward through the Midwest, and bringing near-record high temperatures and anomalous dewpoints into central Indiana. Multiple rounds of severe weather occurred over the region, from early morning large hail in two far-northern zones, covering roads in Warren County, to more organized evening severe weather from rotating supercell thunderstorms. Through the evening of the 19th, the destabilized atmosphere combined with a stregthening low-level jet stream that progressed eastward into the region, boosting 0-1 km wind shear as high as 300 m2/s2. A resultant cluster of discrete late-day to evening supercells were focused along the frontal zone, near or south of the Interstate 70 corridor, and produced scattered large hail over 6 counties and isolated wind damage to trees and/or power poles in 4 counties. ||A stronger supercell with a history of producing two weak tornadoes in Crawford County, Illinois, continued into central Indiana, spawning an EF-0 tornado in Sullivan County, an intense EF-2 just west of Bloomington that caused extensive structural damage to homes, apartments, and airport facilities, and a brief EF-U in Decatur County; this cell also produced ping-pong ball (1.50-inch diameter) sized hail in Greene and Monroe Counties.
An EF-0 tornado tracked 4.10 miles over southern Sullivan County, between the Paxton and Carlisle communities. The maximum path width was 300 yards with multiple outbuildings significantly or completely destroyed and damage to trees. The supercell originally spawned two weak tornadoes in Crawford County, Illinois, which lifted before crossing the Wabash River into southwestern Sullivan County near Indiana Route 58. The tornado appeared to frequently come in contact with the ground at a few locations east of Route 58 but never remained in contact with the ground for a long distance, yet demonstrated damage that reflects high-end EF0 winds around 80 mph. The tornado maintained EF-0 intensity as it moved east-northeast through agricultural land, snapping a mix of large hardwood and softwood trees before lifting from Sullivan County. Damage was observed just northwest of Carlisle, where several small outbuildings sustained major damage. In this location, wind speeds were estimated at 80 mph, consistent with EF-0 intensity. The tornado continued across US-41 just south of Paxton, where the strongest damage, an additional outbuilding completely destroyed along with several large trees knocked over and snapped, was consistent with winds upwards of 85 mph; the storm survey estimates that the width of the tree damage spanned around 300 yards in an adjacent field. Peak wind speeds were estimated at 85 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
21 minutes of warning. NWS IND issued a tornado warning for this county at 22:31 UTC, 21 minutes before the tornado touched down, in force until 23:00 UTC.
The county was under a tornado watch, issued at 18:21 UTC and running to 04:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 18:21 UTC | 04:00 UTC | Tornado Watch | IND |
| 21:38 UTC | 21:48 UTC | Severe Thunderstorm Warning | IND |
| 22:31 UTC | 23:00 UTC | Tornado Warning | IND |
| 22:37 UTC | 23:15 UTC | Tornado Warning | IND |
| 22:43 UTC | 23:30 UTC | Tornado Warning | IND |
| 22:53 UTC | 23:30 UTC | Tornado Warning | IND |
| 23:11 UTC | 23:45 UTC | Severe Thunderstorm Warning | IND |
| 01:39 UTC | 02:30 UTC | Severe Thunderstorm Warning | IND |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Enhanced Risk, with a 0.10 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the tornado touched down at Feb 19, 5:23 PM EST, 29 minutes earlier. Its key messages:
- Scattered strong to severe storms this afternoon into the evening
- All severe hazards are possible, with the greatest tornado potential south of I-70.
- Strong wind gusts up to 45 mph late tonight through early afternoon Friday.
- Colder for the weekend, with scattered light snow possible Sunday
Area forecast discussion, Feb 19, 5:23 PM EST, 29 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 523 PM EST Thu Feb 19 2026 .KEY MESSAGES... - Scattered strong to severe storms this afternoon into the evening - All severe hazards are possible, with the greatest tornado potential south of I-70. - Strong wind gusts up to 45 mph late tonight through early afternoon Friday. - Colder for the weekend, with scattered light snow possible Sunday && .MESOSCALE UPDATE... Issued at 523 PM EST Thu Feb 19 2026 Tornado watch 10 continues for southern portions of central Indiana. Surface analysis shows a developing meso-low in the vicinity of the IN/IL border west of Knox and Sullivan counties. The southern most supercell in a cluster of supercells is currently latched onto the warm front and will continue to propagate E-NE into southern Sullivan/far northern Knox counties through 2200Z/600 PM EST. Low level shear parameters (0-1 km SRH currently from 100-200 m2/s2) will continue to increase into the evening hours to as high as 300 m2/s2 associate with eastward progression and strengthening of the low level jet. An increasing tornado threat, possibly significant, may unfold in the next 2 hrs across SW portions of central Indiana. Elsewhere additional thunderstorm intensification is expected along and north of the warmfront into central Indiana including the Indy metro area through 00Z with the potential for large hail and possibly damaging winds and locally heavy rainfall. && .SHORT TERM (This evening through Friday)... Issued at 309 PM EST Thu Feb 19 2026 Rest of today/through midnight... For details on the evolving severe threat across central Indiana, please see mesoscale updates. Overnight... Prefrontal trough/dryline is expected to push rapidly across central Indiana between 02Z and 05Z, ending convective precip and thunderstorm chances. As the surface low continues to intensity over the Mid MS valley (988 mb around near Chicago by 08Z), an associated cold front will accelerate across central Indiana between 08-12Z. Strong low level flow (40-45 kts as low as 2000 ft AGL) will couple with strong cold advection and modestly steep lapse rates below 850 mb to support wind gusts around 40 kts across NW portions of central Indiana and as high as 35 kts across area along I-70. A wind advisory was contemplated for far NW portions of central Indiana, but confidence on meeting over 45 mph gusts for any length of time is not sufficiently high at the moment. However, an SPS will be issued for these sub-advisory criteria winds. Friday... Winds will continue to be the main forecast concern during the day along with much colder temperatures. Have undercut NBM guidance by a few degrees on temps considering overcast skies and continued strong cold advection in the morning. Wind gusts will remain around 40 kts across northern portions of the forecast area through the morning, before a decrease in gusts during the afternoon owing to relaxing of the surface pressure gradient as the low pressure moves into northern lower MI as well as gradual decrease in the boundary layer wind fields. && .LONG TERM (Friday night through Thursday)... Issued at 309 PM EST Thu Feb 19 2026 Friday night and Saturday... High pressure will nudge into the area and keep conditions dry and seasonable. Some guidance has rain just south of the area along an old front, but given the surface high and dry air locally, feel that odds of rain are too low to mention. Sunday and Monday... An upper level low will move southeast through the area on Sunday. This won't have a lot of moisture to work with, but it will still be enough for some scattered light snow showers, mainly northeast. Colder air moving in with the low will generate some lake enhanced snow showers Sunday night and Monday. The bulk of these should remain north of central Indiana, but a few could sneak into the north and northeast. Temperatures will be below normal with highs in the 30s and lows mainly in the 20s. Some area could see upper teens Monday night. Tuesday and beyond... Upper flow will become closer to zonal as the upper low exits the area. This will allow seasonable to even above normal temperatures to return. Highs could be around 50 by Wednesday and Thursday. A cold front will bring chances of rain around Wednesday and Thursday, with some uncertainty on the timing of highest PoPs. && .AVIATION (18Z TAF Issuance)... Issued at 1249 PM EST Thu Feb 19 2026 Impacts: - IFR conditions ending by 1900Z with MVFR ceilings redeveloping overnight. - Scattered thunderstorms this afternoon into mid evening with IFR visibilities and MVFR ceilings. - Gusty WSW winds up to 35 kts late tonight through the day Friday with Discussion: IFR conditions have rapidly improved the last 1-2 hours with daytime heating. MVFR ceilings will be prevalent for another 1-2 hrs prior to convective arrival. Thunderstorm activity has increased recently along a warm front extending just north of the Ohio River. Thunderstorms will impact KHUF and KBMG earliest, before affecting KIND and KLAF later this afternoon. IFR visibilities are expected with the TS. The potential exist for GR or +TSRA especially for KHUF and KBMG, but have opted to leave out this for now, since limited duration and uncertainties on timing and threat are still fairly high. Convection will end from west to east between 03 and 06Z with the passage of a fast moving surface wind shift. Wind gusts will pick up with the passage of this wind shift initially from 20-25 kts. A cold front will move across the TAF sites later tonight (08-10Z) with MVFR ceilings and winds becoming WSW with gusts from 30-35 kts. These conditions will continue through the day on Friday. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Crosbie SHORT TERM...Crosbie LONG TERM...50 AVIATION...Crosbie
Hazardous weather outlook, Feb 19, 3:50 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 350 PM EST Thu Feb 19 2026 INZ021-028>031-035>049-051>057-060>065-067>072-202100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 350 PM EST Thu Feb 19 2026 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Scattered strong to severe thunderstorms are expected into the late evening. Damaging winds, large hail and isolated tornadoes are all possible. The threat exists for a strong tornado south of I-70 until late evening. Strong westerly wind gusts from 35-45 mph will develop across areas north of I-70 late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong westerly wind gusts from 35-45 mph will continue through early Friday afternoon across areas north of I-70. Light snow is possible Saturday night into Sunday with little to no accumulation expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected for this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Crosbie
In the hours before
Special weather statement, Feb 19, 3:56 PM EST, 1 hour 56 minutes before
Special Weather Statement National Weather Service Indianapolis IN 356 PM EST Thu Feb 19 2026 INZ021-028>031-035>042-192300- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, and Parker City 356 PM EST Thu Feb 19 2026 ...STRONG WIND GUSTS FROM 35 TO 45 MPH LATE TONIGHT THROUGH EARLY FRIDAY AFTERNOON... A strong cold front will move through central Indiana after midnight bringing with it west-southwest wind gusts from 35-45 mph. These strong winds will last through Friday morning before diminishing early Friday afternoon. Crosbie
Special weather statement, Feb 19, 4:07 PM EST, 1 hour 45 minutes before
Special Weather Statement National Weather Service Indianapolis IN 407 PM EST Thu Feb 19 2026 INZ021-028>031-035>042-200900- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, and Parker City 407 PM EST Thu Feb 19 2026 ...STRONG WIND GUSTS FROM 35 TO 45 MPH LATE TONIGHT THROUGH EARLY FRIDAY AFTERNOON... A strong cold front will move through central Indiana after midnight bringing with it west-southwest wind gusts from 35-45 mph. These strong winds will last through Friday morning before diminishing early Friday afternoon. Crosbie
The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Lincoln, IL (KILX), 12:00Z
10.9 hours before the tornado, 164 km from the path. February 19, 2026.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -290 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
- 0-3 km lapse rate
- 5.0 K/km
Lincoln, IL (KILX), 00:00Z
1.1 hours after it, 164 km from the path. February 20, 2026.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -146 J/kg
- Surface CAPE
- 177 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
- 0-3 km lapse rate
- 7.0 K/km
The surface observations
Robinson (RSV), 22 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 20:55 UTC | 66.2 | 60.8 | 130° 11 kt | 999 | ||
| 21:15 UTC | 68 | 60.8 | 120° 10 kt | 998.3 | ||
| 21:35 UTC | 66.2 | 60.8 | 150° 9 kt | 997.6 | VCTS | |
| 21:55 UTC | 64.4 | 60.8 | 150° 12 kt | 20 | 997.6 | -RA HZ |
| 22:15 UTC | 62.6 | 60.8 | 140° 10 kt | 16 | 997 | -RA BR |
| 22:35 UTC | 62.6 | 60.8 | 180° 18 kt | 997 | +TSRA BR | |
| 22:55 UTC | 60.8 | 57.2 | 220° 5 kt | 997.6 | VCTS | |
| 23:15 UTC | 60.8 | 59 | 260° 6 kt | 997.6 | ||
| 23:35 UTC | 60.8 | 59 | 270° 2 kt | 997.6 | ||
| 00:15 UTC | 57.2 | 57.2 | 50° 4 kt | 997.6 | BR | |
| 00:35 UTC | 57.2 | 57.2 | 50° 3 kt | 998 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Evansville,IN radar (KVWX), 87 km away, was scanning. The volume nearest the touchdown began at 22:53 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 22:52 UTC | TORNADO | 3 Nw Carlisle | Sullivan, IN | An EF-0 tornado with maximum wind speeds of 85 mph and a path length of 4.1 miles began at this location. The maximum path width was 300 yards and the tornado mostly impacted rural areas between Sullivan and Carlisle. |
| 22:54 UTC | TSTM WND DMG | Carlisle | Sullivan, IN | Corrects previous tstm wnd dmg report from Carlisle. Large tree down on car. |
| 23:12 UTC | HAIL 0.25 | Terre Haute | Vigo, IN | . |
| 23:12 UTC | HAIL 0.25 | Terre Haute | Vigo, IN | |
| 23:23 UTC | HAIL 1.25 | 2 Nw Linton | Greene, IN | . |
| 23:23 UTC | HAIL 1.25 | 2 Nw Linton | Greene, IN | |
| 23:30 UTC | TSTM WND DMG | 1 N Worthington | Greene, IN | Delayed report. Time approximated by radar. Rough location...described as north of Worthington. Along US 231, several power poles were pushed over and left leaning to the east, but were not completely toppled. |
| 23:30 UTC | HAIL 0.5 | 1 Ne Vicksburg | Greene, IN | . |
| 23:30 UTC | HAIL 0.5 | 1 Ne Vicksburg | Greene, IN | |
| 23:30 UTC | HAIL 1.5 | Linton | Greene, IN | Delayed report. |
| 23:34 UTC | TSTM WND DMG | Carlisle | Sullivan, IN | Large tree down on car. |
| 23:35 UTC | HAIL 1.25 | 2 Nw Worthington | Greene, IN | Corrects previous hail report from 2 NW Worthington. Report from mPING: Half Dollar (1.25 in.). |
| 23:47 UTC | HAIL 0.5 | 5 E Freedom | Owen, IN | . |
| 23:47 UTC | HAIL 0.5 | 5 E Freedom | Owen, IN | |
| 23:47 UTC | HAIL 0.5 | 5 Ese Freedom | Owen, IN | . |
| 23:47 UTC | HAIL 0.5 | 5 Ese Freedom | Owen, IN | |
| 00:07 UTC | HAIL 1.25 | 2 Nw Worthington | Greene, IN | Report from mPING: Half Dollar (1.25 in.). |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2026 tornado in IndianaEvery tornado in Indiana since 1950Warnings in force in Indiana nowThe forecast where you are
The other tornadoes of February 19, 2026
10 more have been surveyed in the United States that day, so far.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| February 19 | 3:16 PM CST | Unrated | Effingham, IL | 0.2 | 20 | |||
| February 19 | 3:42 PM CST | EF0 | Jasper, IL | 1.5 | 30 | |||
| February 19 | 4:02 PM CST | EF0 | Jasper, IL | 0.7 | 30 | |||
| February 19 | 4:09 PM CST | Unrated | Crawford, IL | 0.2 | 20 | |||
| February 19 | 4:20 PM CST | EF1 | Crawford, IL | 6.9 | 400 | 1 | $1,000 | |
| February 19 | 4:32 PM CST | Unrated | Crawford, IL | 0.1 | 0 | |||
| February 19 | 6:57 PM EST | EF2 | Monroe, IN | 3.7 | 440 | |||
| February 19 | 6:15 PM CST | EF0 | Clay, IL | 4.1 | 75 | |||
| February 19 | 6:18 PM CST | EF0 | Clay, IL | 1.8 | 25 | |||
| February 19 | 8:35 PM EST | Unrated | Decatur, IN | 0.9 | 25 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.
Sources
NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.